# SDR MWEA00535

- Difficulty date: June 26, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 61,429 hours, 36,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 8583
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OMA - BOTH AFT OVERWING EMERGENCY EXIT SIGNS VERY DIM.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN BATTERY PACKS.  (X)
